# SDR VNAA2008111700007

- Difficulty date: November 21, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 11,659 hours, 12,045 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LGA WHEN FLAPS WERE SELECTED TO 30 A FLAP FAIL CAS MESSAGE ILLUMINATED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TESTED SYSTEM AND NO DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
